Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Why do I have problems of dizziness , imbalance and head pressure ?

Hello, in the past 24 hours I experienced extreme dizziness , head pressure and was unsteady on my feet. The symptoms lasted about one minute and go away. I am not on any medication. I had a craniotomy about 10 years ago had a subdural hematoa from head injury . I have no other sypmtoms and am 59 years old.
Asked On : Fri, 30 Mar 2012
Answers:  2 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Recurrent dizziness, unsteadiness and headache need medical attention.

I understand you are concerned about repeat intracranial bleeding. Severe dizziness which occurs intermittently without nausea, vomiting is more likely to a peripheral problem and not central causes (brain pathology).

Your symptoms are likely to be related to ear pathology. Perhaps some minor infection. However, I suggest you to consult your primary healthcare provider to prescribe you antivertigo medications along with antiinflammatory drugs which will take care of your condition.

Hope my answer is both informative and reassuring.

Wish you good health.

Answered: Fri, 30 Mar 2012
I find this answer helpful
  User's Response
hi welcome to hcm.see as you had previous history of head injury so you have to be very careful and go to any physician for check up your vitals and physical examination if it include any problem then go further investigation according to your doc advice.
Answered: Fri, 30 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor